# SDR RRXA010061

- Difficulty date: July 25, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 81,536 hours, 33,721 cycles
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE IN FLIGHT FLAME OUT 35000. IAW UAL M/M 71-00-40 PGS 201-206 POWER LOSS/FLAME- OUT INVESTIGATED & CHECKED THE FOLLOWING: ENGINE INLET/ EXHAUST, CHIP DETECTORS, MAIN FUEL PUMP, FUEL CTRL.,NR 3 ENGINE FUEL BOOST PUMP, IGNITOR, FUEL QTY CHECKED  LINE LEAKAGE CHECKED. NR 4 MAIN AND NR 4 ALT FUEL SELECTORS CHECKED, SUMPED ALL TANKS FOR WATER/ DEBRIS. FOUND NOT DISCREPANCYS. PERFORMED MAX POWER RUN IAW EWA JRH,FOUND ALL PARAMETERS NORMAL.
